×

zbMATH — the first resource for mathematics

Found 12 Documents (Results 1–12)

100
MathJax
Arthur, James (ed.) et al., On certain \(L\)-functions. Conference on certain \(L\)-functions in honor of Freydoon Shahidi on the occasion of his 60th birthday, West Lafayette, IN, USA July 23–27, 2007. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute (ISBN 978-0-8218-5204-0/pbk). Clay Mathematics Proceedings 13, 107-115 (2011).
MSC:  11F70 22E45 22F30
PDF BibTeX XML Cite
Tilouine, Jacques (ed.) et al., Automorphic forms (II). The case of the group \(\text{GSp}(4)\). Paris: Société Mathématique de France (SMF) (ISBN 2-85629-184-8/pbk). Astérisque 302, 291-436 (2005).
MSC:  11F70 22E35 11F72
PDF BibTeX XML Cite
Full Text: Link
Astérisque. 257. Paris: Société Mathématique de France, 161 p. (1999).
MSC:  11F70 22E55 18G30 11-02
PDF BibTeX XML Cite